# SDR DALA13002463214

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY AREA FRAME 20, RT WEB CORRODED.  REPLACED RT WEB IN FWD UTILITY AREA WITH PN D53112 78520301 IAW SRM 51-42-11.  NO ALLOWABLE DAMAGE FOUND IN SRM.
